A ZJ-theorem for p * ,p-injectors in finite groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 87 (1992) , pp. 69-76.
@article{RSMUP_1992__87__69_0,
     author = {Iranzo, M. J. and Mart{\'\i}nez-Pastor, A. and P\'erez Monasor, F.},
     title = {A $ZJ$-theorem for $p^\ast ,p$-injectors in finite groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {69--76},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {87},
     year = {1992},
     zbl = {0774.20015},
     mrnumber = {1183902},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__87__69_0/}
}
Iranzo, M. J.; Martínez-Pastor, A.; Pérez-Monasor, F. A $ZJ$-theorem for $p^\ast ,p$-injectors in finite groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 87 (1992) , pp. 69-76. http://www.numdam.org/item/RSMUP_1992__87__69_0/

[1] Z. Arad, A characteristic subgroup of π-stable groups, Canad. J. Math., 26, no. 6 (1974), pp. 1509-1514. | Zbl 0261.20012

[2] H. Bender, On the normal p-structure of a finite group and related topics- I, Hokkaido Mathematical Journal, 7 (1978), pp. 271-288. | MR 509411 | Zbl 0405.20015

[3] A. Bialostocki, On products of two nilpotent subgroups of a finite group, Israel J. Math., 20 (1975), pp. 178-188. | MR 407148 | Zbl 0325.20018

[4] L.M. Ezquerro, ff-establidad, constricción y factorización de grupos finitos, Tesis Doctoral, U. de Valencia (1983). | MR 721325

[5] G. Glauberman, A characteristic subgroup of a p-stable group, Canad. J. Math., 20 (1968), pp. 1101-1135. | MR 230807 | Zbl 0164.02202

[6] D. Gorenstein, Finite Groups, Harper and Row, New York (1968). | MR 231903 | Zbl 0185.05701

[7] B. Huppert - N. Blackburn, Finite Groups - III, Springer-Verlag, Berlin (1982). | MR 662826 | Zbl 0514.20002

[8] M.J. Iranzo - M. Torres, The p*, p-injectors of a finite group, Rend. Sem. Mat. Univ. Padova, 82 (1989), pp. 233-237. | Numdam | MR 1049595 | Zbl 0707.20011

[9] M.D. Perez Ramos, A characteristic subgroup of A-stable groups, Israel J. Math., 54 (1986), pp. 51-59. | MR 852469 | Zbl 0602.20025

[10] M.D. Perez Ramos, A self-centralizing characteristic subgroup, Journal Austral. Math. Soc., 46 (serie A) (1989), pp. 302-307. | MR 973324 | Zbl 0677.20015